# SDR CALA2018032801042

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54162
- Condition: Corroded
- Location: Bs 1200-1343.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 10.45 BETWEEN BS 1200 AND 1343.5 CORRODED AT MULTIPLE AREAS.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53,  REPAIR 1.
